# SDR RAIA201311180002

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 30,070 hours, 27,265 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1230
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MAIN PITCH TRIM FAILED IN FLIGHT DURING DESCENT.  MADE EMERGENCY LANDING, MAINTENANCE REPLACED HORIZONTAL STABALIZER CONTROL UNIT, OPS CHECKED GOOD.
